# SDR SWAA2023021690830

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR0SION AFT CARGO FLOOR SUB THRESHOLD WEB BS807-BS847 RBL 25<[01] VERIFIED APPLICABILITY IAW SRM 53-60-15-0L-1 FOR IDENTIFICATION AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE. REMOVED CORROSION ON AFT CARGO BAY DOOR CUT-OUT SUB-THRESHOLD WEB FROM BS 807 TO BS847 RBL 25;[02] EVALUATED BLENDED AREA L=2.400' W=1.200' ORIGINAL THICKNESS 0.045' REMAINING 0.029' LOSS 0.016'; MAX MAT REMOVED ALLOWED 0.004'; WAS FOUND OUT LIMITS IAW SRM 53-60-15-1A-1 TABLE 101 PARA 4G (2) FIG 103 DETAIL D. TOOL ID: ATS1672 S/N: 65092939 DUE:03/2023;[03] INSPECTED ACTION 1;2;[04] RECEIVED SUB THRESHOLD WEB WITH P/N 146A8123-25 LOT: 1515672-1.  LOCATED AND DRILLED WEN LOCATED BTW. BS794.37 - 847 RBL 21 - RBL27 WL 152 IAW SRM 51-40-05 DWG# 146A8340 REV: B .  OK TO INSTALL NUT PLATES.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED NUT PLATES ON AFT SUB-THRESHOLD WEB IAW SRM 51-40-02 & DWG# 146A8340. ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.;[07] UPDATED PART NUMBER;[08] PARTS INFO UPDATE;[09] VERIFIED CORRECTIVE ACTION 8 AND MEASUREMENT TABLE.
